Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C
Number of items: 1.


Coolen-Maturi, Tahani, Abdelfattah, Ezz H. (2008) A New Weighted Rank Correlation. Journal of Mathematics and Statistics, 4 (4). pp. 226-230. ISSN 1549-3644. (doi:10.3844/jmssp.2008.226.230) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:28455)

This list was generated on Thu Jul 9 23:14:08 2020 BST.